Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Finding conflicting information online regarding equivalent dosing between two Benzodiazepine online—alprazolam and diazepam. Help?

I'm finding conflicting information online regarding equivalent dosing between two benzodiazapines online—alprazolam and diazapam. The Ashton Protocol, which the NHS uses in the UK says that .5 mg of alprazolam is equal to 10 mg of diazapam, whereas other charts, including my doctor who is helping wean me off alprazolam, says .5 = 5 mg. Which is correct and could you point me to any research on the subject? Thanks!
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
HI
Thank for asking to HCM
The weight of molecule is only be taken under consideration as what the clinical condition patient have, is it mild moderate severe, and clinician can only judge this, more over selecting molecule again depend upon the clinical condition of patient which are greatly varies from patient to patient, it is non of your job let the doctor decide, have nice day
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor